Select Your Currency

Shopping Cart

now in your cart 0 item
Get Free Shipping on orders over $99 by friday at 5p.m. Ship on Monday Learn More

Chlorpheniramine, Maleate Extended Release 12 Mg - 60 Tablets

Chlorpheniramine Maleate 12 mg Extended Release Tablets, generic equivalent to Chlor-Trimeton 12 Hour Tablets. Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat. Anithistamine.

Indications
Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat

Directions
Adults and children 12 years and over: 1 tablet every 12 hours. Do not exceed 2 tablets in 24 hours. Children under 12 years of age: ask a doctor

Ingredients
Active Ingredient in each tablet Chlorpheniramine maleate 12 mg


Email to a Friend

Sender:

Recipient:

  • 7008
    Please type code above here